TITLE

Men rule maths, but that is not OK

AUTHOR(S)
McNeil, M.
PUB. DATE
April 1992
SOURCE
New Scientist;4/11/92, Vol. 134 Issue 1816, p41
SOURCE TYPE
Review
DOC. TYPE
Book Review
ABSTRACT
Reviews the book `Gender and Mathematics: An International Perspective,' edited by Leone Burton.
ACCESSION #
9205041452

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics